4 doctors weighed in:

I am drinking muscle milk twice a day to replace meals and taking a multivitamin, fiber supplement, and triple tea fat burner. Why do I feel jittery?

4 doctors weighed in
Dr. Ralph Morgan Lewis
Family Medicine
2 doctors agree

In brief: Stimulant; pyridoxin

Triple tea fat burner contains caffeine, which can cause jitteriness in some people, depending on the quantity.
Muscle milk contains pyridoxine as do multivitamins; so you may be getting too much of this b vitamin, which is associated with peripheral neuropathy when too much is taken at a time. Try eliminating the multivitamin for a week or 2 to see if condition resolves.

In brief: Stimulant; pyridoxin

Triple tea fat burner contains caffeine, which can cause jitteriness in some people, depending on the quantity.
Muscle milk contains pyridoxine as do multivitamins; so you may be getting too much of this b vitamin, which is associated with peripheral neuropathy when too much is taken at a time. Try eliminating the multivitamin for a week or 2 to see if condition resolves.
Dr. Ralph Morgan Lewis
Dr. Ralph Morgan Lewis
Thank
Dr. Guy DaSilva
Preventive Medicine

In brief: Low blood sugar?

There is no obvious reason for you to be jittery that i can see.
It is possible however, ? That your blood sugar could be dropping and making you hypoglycemic.

In brief: Low blood sugar?

There is no obvious reason for you to be jittery that i can see.
It is possible however, ? That your blood sugar could be dropping and making you hypoglycemic.
Dr. Guy DaSilva
Dr. Guy DaSilva
Thank
Get help from a real doctor now
Dr. Marsha Davis
Board Certified, Internal Medicine
25 years in practice
67M people helped
Continue
108,000 doctors available
Read more answers from doctors